American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Numerical Treatment of Nonlinear Volterra-Fredholm Integral Equation with a Generalized Singular Kernel"
written by Fatheah Ahmed Hendi, Manal Mohamed Al-Qarni,
published by American Journal of Computational Mathematics, Vol.6 No.3, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top